MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE; INTRAVASCULAR ADMINISTRATION SET
Model Number MPX5301-C
Medical Device Problem Codes Material Separation (1562); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter: address unavailable.Bd (b)(6) address used.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that maxplus pressure rated extension set with needleless connector and y-site had the components separate.The following information was provided by the initial reporter: "we are having issues with this extension set pulling apart while connected to the iv pump line.".
 
Event or Problem Description
It was reported that maxplus pressure rated extension set with needleless connector and y-site had the components separate.The following information was provided by the initial reporter: "we are having issues with this extension set pulling apart while connected to the iv pump line".
 
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of extension sets pulling apart when connected to iv line could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model mpx5301 because a valid lot number was not provided by the customer.The root cause of this failure could not be identified without a failure investigation.H3 other text : see h10.

Brand Name
MAXPLUS PRESSURE RATED EXTENSION SET WITH NEEDLELESS CONNECTOR AND Y-SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12694078
Report Number9616066-2021-52304
Device Sequence Number4239094
Product Code FPA
UDI-Device Identifier50885403237223
UDI-Public50885403237223
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/21/2024
Device Model NumberMPX5301-C
Device Catalogue NumberMPX5301-C
Device Lot Number21065785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date10/25/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown